# SDR 2007UALA04063

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LWR HINGE HAS 2 FASTENER HOLES CRACKED.  AFT ROW 1 ABOVE AND 1 BELOW HINGE CUTOUT.   FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER REPAIR.
